iam having pcod problem.iam us
  iam having pcod problem.iam us

Total Views: 439

iam having pcod problem.iam using femilon pills last one month.i gain my weight.daily iam doing walking and yoga.what will i do

1 Answers

Use Tab metformin oD

Have a similar question? Ask our top doctors now !
Matching Already Answered Queries

Dear Sir/Madam, I have had intercourse with my boyfriend 5 months back and had abortion pills by consulting a Doctor online. Now my problem is im getting married next month and scare with all these problems because my boyfriend is no more with me he had left me and my parents have fixed my marriage dates to some other person im in a critical situation to handle all the problems. I cant tel my partner that i had intercourse I had abortion pills so is there any problem in getting pregnant again or not I have not gone for any kind of checkup as off now I have itching in my vaginal area. I dont no its due to (wetness in the area or white discharge or any infection coz im using a common toilet in college) My white discharge is white in color and not in any other color. its in liquid form.. It comes 5 to 6 drops a day or sometimes may be little bit more or little.... Please help me out with all the questions i have been worrying about. My mind is totally upset due to all this problems. I need to go for a checkup but im scare to go for a checkup can you please suggest a doctor in Coimbatore,TamilNadu

  Doctor's Answer

Hi! The only blood test that can show whether you are pregnant or the previous abortion was an incomplete one is a serum beta hcg -this checks the hormone for pregnancy in the blood.If less than 5 ,then pregnancy is negative. A normal gynae check up can reveal past pregnancy only if earlier pregnancy led to an incomplete abortion which can be made out by an ultrasonogram of the pelvis or the serum beta hcg.Otherwise no doctor can make out whether you were pregnant in the past and have taken abor ...
Read Full Answer


Sir, Im a male of 28 yrs. Weight is 50 only even my hight is 6.30. It looks very very thin and Old. I wanna gain weight and wanna be healthy, so is there any advise for me to gain weight and health.

  Doctor's Answer

Antidepressant, haematinic syrup,multivitamin,protein supplements and anti-allergens should be taken only if prescribed by your doctor. ...
Read Full Answer


Hello. I am 29 years old from Australia and currently am in Tokyo. I had protected sex with a hooker a few nights ago and a hand job from one last night. I am overweight and chafe a lot when walking a lot but I have noticed itchy red lines have developed behind my knees on both sides. Red rashes are between my legs (but is usual for my chafing). Please note I have been walking around all day long in jeans in cold/warm weather so I am not sure if red is inflammation or the start of an STD? Please advise if you think I need to return home immediately for tests or if I am overreacting ? Thank you

  Doctor's Answer

Hi, Please tell about your diabetic status. Rashes between your legs, at the back of your knees,in armpits are common, as the area is usually moist and allergic. Rash is common at such a location,and you already told me that chaffing is common to you then it can be because of that only. Looking at your condition that you are unable to wear loose clothes all day long. try and wear loose cotton clothes at some part of the day so that your body can be exposed to fresh air . Try to keep you geni ...
Read Full Answer


Need an monthly check up package for cholesterol. Doctors has mentioned that bcs of cholesterol and less exercise i got blood pressure. I am doing walking / exercise from last one year still i see the same with blood pressure. is there way to become normal ?

  Doctor's Answer

Hi, When you started having amalog (probably amlodipine),I suppose,and till now you have not shown any kind of improvement ,which means higher doses should also be started. This is very true that you have very high triglyceride levels,which can also lead you to have insulin resistance in future,which is not good for you and can also make it difficult to reduce your b.p,what your doctor also says. If your b.p is not reduced generally you will have to reduce your cholesterol levels also may be ...
Read Full Answer


hi i am a 24 year old girl . my height is 134 cm ( 4feet 4inches) i have been taking growth flex v pro ( l-arginine and ornithinine ) for past one month on bed time and have noticed about 1.5 cm diffrence in height in few weeks . i would like to know is there any side effect of it . and i also consulted a doctor my spine is in really bad shape and i have a very bad posture and im obese. 63kg. my doctor said me that if my posture is improved and spine is straiter i may be additional 2-3 inches taller as my spine is curved ( like a opposite ' C" SHAPE ) pushing my hips out from behind and also a round slouched shoulder . I have started doing lots of exercise to lose weight and yoga to correct my posture 2 hours of intense streches everyday. will it help me ? is taking a arginine and ornithinie safe ? since iv already taken for a month and noticed diffrence . i also take calcium n magnesium zinc to strenghten my bones. please tell me will doing all these help me gain atleast 1-2 inches. my parents are quite tall both above 5.8. i dont have any other issues and my blood works are all fine no thyroid , no cholestrol no pco . my periods are regular . pls help doctor.

  Doctor's Answer

Hi, Most common cause of small height is inherited from parents,but since your parents have a good height i would recommend you to get your hormonal tests like growth hormone or consult an endocrinologist because they might be really helpful to you,since your height is to small as compared to your parents. The problem can also be related to your spine but spine can never make such a big difference to your height. The tablet you are taking is fine and can be taken for a few months,you should avo ...
Read Full Answer


Doctors Related to

Dr. Ritu Sethi

  • Gynecologist
  •  Gurgaon, India

Dr. Ramesh Madan

  • Internal Medicine
  •  New Delhi, India

Dr. Puneet Madan

  • General Physician
  •  New Delhi, India

Dr. Manushree Gupta

  • Psychiatrist
  •  New Delhi, India

Dr. Gladson Uchil

  • ENT
  •  Bangalore, India

Dr. Deepak Verma

  • Internal Medicine
  •  Ghaziabad, India

Dr. Alok Kalyani

  • Rheumatologist
  •  New Delhi, India

Dr. Sanjay Pandey

  • Homeopathist
  •  Kolkata, India

Dr. Vinod Chebbi

  • Sexual Health Medicine
  •  Bangalore, India

Dr. Venugopal Rao Tatikonda

  • Ayurvedic Medicine
  •  Hyderabad, India
Articles Related to
Get Answer from online doctors now !

Ask Doctor Online 24/7

Verified Panel of Certified Doctors
Complete Privacy, Stay Anonymous
Full Satisfaction Guaranteed

By proceeding i accept Terms and Conditions

11 Doctors online to answer your health query now! 11 Doctors online !

Top Related Questions
Sir, Im a male of 28 yrs. Weight is 50 only even my hight is 6.30. It looks very very thin and Old. I wanna gain weight and wanna be healthy, so is there any advise for me to gain weight and health.
2 Answers
Hello. I am 29 years old from Australia and currently am in Tokyo. I had protected sex with a hooker a few nights ago and a hand job from one last night. I am overweight and chafe a lot when walking a lot but I have noticed itchy red lines have developed behind my knees on both sides. Red rashes are between my legs (but is usual for my chafing). Please note I have been walking around all day long in jeans in cold/warm weather so I am not sure if red is inflammation or the start of an STD? Please advise if you think I need to return home immediately for tests or if I am overreacting ? Thank you
1 Answer
hi i am a 24 year old girl . my height is 134 cm ( 4feet 4inches) i have been taking growth flex v pro ( l-arginine and ornithinine ) for past one month on bed time and have noticed about 1.5 cm diffrence in height in few weeks . i would like to know is there any side effect of it . and i also consulted a doctor my spine is in really bad shape and i have a very bad posture and im obese. 63kg. my doctor said me that if my posture is improved and spine is straiter i may be additional 2-3 inches taller as my spine is curved ( like a opposite ' C" SHAPE ) pushing my hips out from behind and also a round slouched shoulder . I have started doing lots of exercise to lose weight and yoga to correct my posture 2 hours of intense streches everyday. will it help me ? is taking a arginine and ornithinie safe ? since iv already taken for a month and noticed diffrence . i also take calcium n magnesium zinc to strenghten my bones. please tell me will doing all these help me gain atleast 1-2 inches. my parents are quite tall both above 5.8. i dont have any other issues and my blood works are all fine no thyroid , no cholestrol no pco . my periods are regular . pls help doctor.
1 Answer
is retinal detachment curable byy yoga or what is the yoga asan to better tthe eyesight
1 Answer
I take femilon pills which continues for 21 days and after 7 days gap i restart my femilon pill again. This time due to my tight schedule I missed the pills by 2 days. Hence I am not sure whether I can continue with the same.
1 Answer
Top Related Topics
weight
health